Couldn't find what you looking for?

TRY OUR SEARCH!

I experienced a terrible depression and anxiety after epidural steroid injections

Answered by a doctor

I have experienced a terrible bout of depression  and anxiety after and injection of steroids in my lumbar and sacral area . I 'm currently on prozac for depression but anxiety and crying has gotten worse. What can I do to combat this but also get relief from back pain and sciatica...

by User avatar Cheetah

Pain in epidural injection site 8 months later

Answered by a doctor

It has been almost eight months since I gave birth to my son and received an epidural. For the last couple of weeks I have been experiencing some pain in the injection site. I wouldn't say that I have back pain, just pain in the site. The pain mainly occurs later in the evening. %-)

by User avatar Guest

rage and depression from steroid injections. i was taking them for my rotator cuff

Answered by a doctor

I have been getting rotator cuff and C5 disk injections for 6 mo. I have had 4. I am done. No more! No more screaming and freaking out at loved ones. No more crying and sadness. I refuse to suffer from these side affects any longer. Everything is worse. 

by User avatar Guest

Intake of Wysolone 10 mg for Bell's Palsy

Answered by a doctor

For, the past  3 to 4 days, I had a symptoms such as, food whichever I took was not tasty and I had a rough tongue, and also had severe headache and ear pain. On the 3rd day, when I woke up in the morning, one side of my face was drooping and was not able to talk nor gargle my mouth. I was not...

by User avatar Anitha

I got a steroid shot and now my arm is purple

I got a shot and my arm is purple is that Ok?

by User avatar Guest

cortizone shots vs. disc replacement C5,C6

Answered by a doctor

Hello, I'm a 30 yr old female who up until a car accident in August 2010 was very active. I suffer from pain in my neck arms and shoulders and shoulder blades. I use to work out 2 hours a day and haven't been able to do anything because of the pain. I've done physical therapy,...

by User avatar jenuwin510

nausea and diarreha after cortisone injection

Answered by a doctor

Is it at all common to experience nausea and diarreha after a spinal cortisone injection. I am 3 days out, and, am experiencing both. Any correlation to the injection? Thanks, Pam

by User avatar tomcatpjl

diazepam while taking prednisone

Answered by a doctor

my teenage son is in inpatient rehab - he is currently on 30 mg predisone a day. rehab wants to put him on diazepam for alcohol withdrawal, is it safe?

by User avatar musles10

steroid injections sideeffects?

Answered by a doctor

Hi. I suffer from chronic back pain. I was prescribed with epidural steroid injections. I would like to hear from somebody with experience what are steroid injections side effects?

by User avatar Guest

Cortisone injections and feeling of burnt skin

Two months ago gp struggled to inject steroids into knee. Two weeks later,unable to weight bare,had further injection but this was in right place and worked. However,the soreness inside is uncomfortable and the last two weeks feels as though it’s been burnt. What happened.

by User avatar Stacey